Opuscula Mathematica

Opuscula Math.
 28
, no. 4
 (), 529-539
Opuscula Mathematica

Iteration groups, commuting functions and simultaneous systems of linear functional equations


Abstract. Let \(( f^t )_{t \in \mathbb{R}}\) be a measurable iteration group on an open interval \(I\). Under some conditions, we prove that the inequalies \(g\circ f^a \leq f^a \circ g\) and \(g\circ f^b \leq f^b\circ g\) for some \(a,b \in \mathbb{R}\) imply that \(g\) must belong to the iteration group. Some weak conditions under which two iteration groups have to consist of the same elements are given. An extension theorem of a local solution of a simultaneous system of iterative linear functional equations is presented and applied to prove that, under some conditions, if a function \(g\) commutes in a neighbourhood of \(f\) with two suitably chosen elements \(f^a\) and \(f^b\) of an iteration group of \(f\) then, in this neighbourhood, \(g\) coincides with an element of the iteration group. Some weak conditions ensuring equality of iteration groups are considered.
Keywords: iteration group, commuting functions, functional equation, functional inequalities.
Mathematics Subject Classification: 39B12, 39B72, 26A18.
Cite this article as:
Janusz Matkowski, Iteration groups, commuting functions and simultaneous systems of linear functional equations, Opuscula Math. 28, no. 4 (2008), 529-539
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.